Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child having throbbing in testicles with lying on stomach, has prolactin producing tumor on pituitary gland. Normal?

Hello. My son has a prolactin producing tumor on his pituitary gland . I m sure you know that causes his breast to be enlarged and his pituitary does not function at all. He takes a lot of meds but just turning 13 the doc has put him on a regimen of low dose testosterone shots. He will have these for 3 months. He told me today he is experiencing throbbing in his testicles when he lays on his stomache. My question is, Is this normal?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

As your son is on hormonal replacement therapy the testosterone being given is having its effect on the testicles which can explain the symptoms. However severe pain in the testicles can occur because of other reasons too and it is advisable to show him to a doctor to exclude any other reason like torsion of the testicle which may require surgical intervention.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor